# SDR SWAA2025040921924

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N1808U
- Make and model: Boeing 737-8
- Aircraft serial: 60186
- Aircraft time: 7,229 hours, 3,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHT AT ROW 21 IS INOP <[01].  RECONNECTED CEILING EMERGENCY AISLE LIGHT AND PERFORMED A SATISFACTORY EMERGENCY LIGHT TEST IAW AMM 33-51-03-960-802.; [02] VERIFIED.
